American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57M50) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 277 found      Go to page: 1 2 3 4 > >>

[1] Benjamin Linowitz. Counting problems for geodesics on arithmetic hyperbolic surfaces. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Bram Petri. Hyperbolic surfaces with long systoles that form a pants decomposition. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Javier Aramayona, Ariadna Fossas and Hugo Parlier. Arc and curve graphs for infinite-type surfaces. Proc. Amer. Math. Soc. 145 (2017) 4995-5006.
Abstract, references, and article information   
View Article: PDF

[4] Christopher K. Atkinson and David Futer. The lowest volume $3$--orbifolds with high torsion. Trans. Amer. Math. Soc. 369 (2017) 5809-5827.
Abstract, references, and article information
View Article: PDF

[5] Funda Gültepe and Christopher J. Leininger. An arc graph distance formula for the flip graph. Proc. Amer. Math. Soc. 145 (2017) 3179-3184.
Abstract, references, and article information   
View Article: PDF

[6] Benjamin Linowitz and Jeffrey S. Meyer. Systolic surfaces of arithmetic hyperbolic 3-manifolds. Contemporary Mathematics 696 (2017) 215-223.
Book volume table of contents   
View Article: PDF

[7] Mladen Bestvina and Koji Fujiwara. Handlebody subgroups in a mapping class group. Contemporary Mathematics 696 (2017) 29-50.
Book volume table of contents   
View Article: PDF

[8] Suhyoung Choi. The convex real projective orbifolds with radial or totally geodesic ends: A survey of some partial results. Contemporary Mathematics 696 (2017) 51-85.
Book volume table of contents   
View Article: PDF

[9] Jessica S. Purcell and Alexander Zupan. Independence of volume and genus $g$ bridge numbers. Proc. Amer. Math. Soc. 145 (2017) 1805-1818.
Abstract, references, and article information   
View Article: PDF

[10] Spaces of orderings. Graduate Studies in Mathematics 176 (2016) 131-146.
Book volume table of contents
View Article: PDF

[11] Left-orderings of the braid groups. Graduate Studies in Mathematics 176 (2016) 91-113.
Book volume table of contents
View Article: PDF

[12] Free groups, surface groups and covering spaces. Graduate Studies in Mathematics 176 (2016) 31-41.
Book volume table of contents
View Article: PDF

[13] Orderable groups and their algebraic properties. Graduate Studies in Mathematics 176 (2016) 1-19.
Book volume table of contents
View Article: PDF

[14] H\"older's theorem, convex subgroups and dynamics. Graduate Studies in Mathematics 176 (2016) 21-30.
Book volume table of contents
View Article: PDF

[15] Adam Clay and Dale Rolfsen. Ordered Groups and Topology. Graduate Studies in Mathematics 176 (2016) MR MR3560661.
Book volume table of contents

[16] Three-dimensional manifolds. Graduate Studies in Mathematics 176 (2016) 65-76.
Book volume table of contents
View Article: PDF

[17] Conradian left-orderings and local indicability. Graduate Studies in Mathematics 176 (2016) 121-130.
Book volume table of contents
View Article: PDF

[18] Knots. Graduate Studies in Mathematics 176 (2016) 43-63.
Book volume table of contents
View Article: PDF

[19] Foliations. Graduate Studies in Mathematics 176 (2016) 77-90.
Book volume table of contents
View Article: PDF

[20] Groups of homeomorphisms. Graduate Studies in Mathematics 176 (2016) 115-120.
Book volume table of contents
View Article: PDF

[21] Irene Pasquinelli. Deligne-Mostow lattices with three fold symmetry and cone metrics on the sphere. Conform. Geom. Dyn. 20 (2016) 235-281.
Abstract, references, and article information   
View Article: PDF

[22] Grant S. Lakeland. Equivalent trace sets for arithmetic Fuchsian groups. Proc. Amer. Math. Soc. 145 (2017) 445-459.
Abstract, references, and article information   
View Article: PDF

[23] Blake Dadd and Aochen Duan. Constructing infinitely many geometric triangulations of the figure eight knot complement. Proc. Amer. Math. Soc. 144 (2016) 4545-4555.
Abstract, references, and article information   
View Article: PDF

[24] Katherine Christianson, Justin Goluboff, Linus Hamann and Srikar Varadaraj. Non-left-orderable surgeries on twisted torus knots. Proc. Amer. Math. Soc. 144 (2016) 2683-2696.
Abstract, references, and article information   
View Article: PDF

[25] Techniques to prove topological chirality. AMS Non-Series Monographs 96 (2015) 311-328.
Book volume table of contents
View Article: PDF

[26] Invariants of knots and links. AMS Non-Series Monographs 96 (2015) 239-267.
Book volume table of contents
View Article: PDF

[27] Mirror image symmetry from different viewpoints. AMS Non-Series Monographs 96 (2015) 291-309.
Book volume table of contents
View Article: PDF

[28] Products of spaces. AMS Non-Series Monographs 96 (2015) 157-183.
Book volume table of contents
View Article: PDF

[29] Knot polynomials. AMS Non-Series Monographs 96 (2015) 269-287.
Book volume table of contents
View Article: PDF

[30] Geometry and topology of different universes. AMS Non-Series Monographs 96 (2015) 49-85.
Book volume table of contents
View Article: PDF


Results: 1 to 30 of 277 found      Go to page: 1 2 3 4 > >>


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia